# SDR ASAA2018121327422

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 11,504 hours, 3,778 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26024
- Condition: Failed
- Location: Ac Bay
- Part time: 11,504 hours, 3,778 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMPERATURE BECAME EXCESSIVE. TURNED OFF TRIM AIR SWITCH AND TEMPERATURE DROPPED TO 27 DEGREES SUPPLY DUCT TEMP. COULD SELECT HIGHER TEMP BUT NO COOLER THAN 27 DEGREES WAS COMFORTABLE. ALL OTHER TEMP ZONES OPERATED NORMALLY. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN ZONE TRIM AIR MOD VALVE PER AMM 21-61-21, OPS CHECK OK.
